# SDR SWAA2025032697726

- Difficulty date: February 19, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB - MULTIPLE CORROSION SPOT ON AFT SHIELD BS 480+18; BS 500+2 BS 500+6; BS 500+10 RBL 24.75 WL 156 (MARKED)<[01] REMOVED AND REPLACED AT FCB AFT SHIELD BETWEEN BS. 492.4 - BS.500A; RBL 24; WL156 IAW SRM 51-40-02 AND DWG#143A0080.B REV: -
